MathSciNet Relay Station
MathSciNet bibliographic data
MR2123930 (2005k:60026) 60C05 (60G50 60J10)
Benjamini, Itai; Kesten, Harry; Peres, Yuval; Schramm, Oded Geometry of the uniform spanning forest: transitions in dimensions $4,8,12,\dots$. Ann. of Math. (2) 160 (2004), no. 2, 465–491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement